# SDR USAA20100915EM044

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE R2 PASSENGER DOOR ASSIST BOTTLE PRESSURE IS LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-12-51-03.
